MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR80610
Medical Device Problem Codes Break (1069); Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for reported malfunction and a lot history review was performed.One device was returned for evaluation.The investigation confirmed for inflation issue and break.A root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model dr80610 pta balloon dilatation catheter allegedly experienced inflation issue and a break.This information was received from one source.The malfunction involved a patient with no reported consequences.Age, weight, and gender were not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9597170
Report Number2020394-2020-00514
Device Sequence Number19626978
Product Code DQY
UDI-Device Identifier00801741058837
UDI-Public(01)00801741058837
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR80610
Device Catalogue NumberDR80610
Device Lot Number93YC0023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1